# SDR UIEA2021060101227

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: L5 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE REVEAL PANEL DOUBLER OF LH SIDE #5 ENTRY DOOR SURROUND STRUCTURE AT STA 2231 BETWEEN S-21L AND S-22L( REPAIR DAMAGED AREA IAW SRM 53-60-15 REPAIR 3 REV.91 AND EI # T2021A 53M-1403 REV.1   CONDITION CHECK NORMAL.  )
